# SDR SWAA2021061582602

- Difficulty date: June 12, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 59,497 hours, 29,315 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Condition: Corroded
- Location: Rt Mlg Trunnion
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG FWD TRUNNION SUPPORT FITTING ; RT MLG FWD TRUNNION SUPPORT FITTING; LOWER O/B LUG; I/B FACE HAS EVIDENCE OF CORROSION / REPAIRED AS PER EA-1-A57-3246 REV 12
